American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 163 found      Go to page: < 2 3 4 5 6

[121] Gideon Schechtman. Fine embeddings of finite-dimensional subspaces of $L\sb p,\;1\leq p<2$, into $l\sp m\sb 1$ . Proc. Amer. Math. Soc. 94 (1985) 617-623. MR 792272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Ryszard Grząślewicz. Isometries of $L\sp 1\cap L\sp p$ . Proc. Amer. Math. Soc. 93 (1985) 493-496. MR 774009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Richard J. Bagby and Douglas S. Kurtz. Covering lemmas and the sharp function . Proc. Amer. Math. Soc. 93 (1985) 291-296. MR 770539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] T. Dobrowolski. On extending mappings into nonlocally convex linear metric spaces . Proc. Amer. Math. Soc. 93 (1985) 555-560. MR 774022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Pratibha G. Ghatage and Brian M. Scott. On the second dual of the Lorentz space . Proc. Amer. Math. Soc. 92 (1984) 239-244. MR 754711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Pratibha G. Ghatage. The Lorentz space as a dual space . Proc. Amer. Math. Soc. 91 (1984) 92-94. MR 735571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Michel Talagrand. Points extr\'emaux dans le dual de $L\sp{1}(\mu ,\,E)$ . Proc. Amer. Math. Soc. 91 (1984) 265-269. MR 740183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] N. L. Carothers and P. H. Flinn. Embedding $l\sb{p}\sp{n\sp{\alpha }}$ in $l\sp{n}\sb{p,q}$ . Proc. Amer. Math. Soc. 88 (1983) 523-526. MR 699425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Lech Maligranda. On Hardy's inequality in weighted rearrangement invariant spaces and applications. I . Proc. Amer. Math. Soc. 88 (1983) 67-74. MR 691280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Lech Maligranda. On Hardy's inequality in weighted rearrangement invariant spaces and applications. II . Proc. Amer. Math. Soc. 88 (1983) 75-80. MR 691280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Haïm Brézis and Elliott Lieb. A relation between pointwise convergence of functions and convergence of functionals . Proc. Amer. Math. Soc. 88 (1983) 486-490. MR 699419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Barbara D. MacCluer. Interpolation between $H\sp{1}$ and $L\sp{\infty }$ . Proc. Amer. Math. Soc. 88 (1983) 234-236. MR 695249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Nina M. Roy. Extreme points and $l\sb{1}(\Gamma )$-spaces . Proc. Amer. Math. Soc. 86 (1982) 216-218. MR 667277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Wo Sang Young. Weighted norm inequalities for the Hardy-Littlewood maximal function . Proc. Amer. Math. Soc. 85 (1982) 24-26. MR 647890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] W. R. Madych. Lipschitz spaces and mixed Lebesgue spaces . Proc. Amer. Math. Soc. 85 (1982) 213-218. MR 652445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Mario Milman. A note on $L(p,\,q)$ spaces and Orlicz spaces with mixed norms . Proc. Amer. Math. Soc. 83 (1981) 743-746. MR 630047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Josefina Álvarez Alonso. The distribution function in the Morrey space . Proc. Amer. Math. Soc. 83 (1981) 693-699. MR 630039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] D. Landers and L. Rogge. Continuity of best approximants . Proc. Amer. Math. Soc. 83 (1981) 683-689. MR 630037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Abdallah M. Al-Rashed and Richard B. Darst. Convergence of best best $L\sb{\infty }$-approximations . Proc. Amer. Math. Soc. 83 (1981) 690-692. MR 630038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Moshe Feder. On power-bounded operators and the pointwise ergodic property . Proc. Amer. Math. Soc. 83 (1981) 349-353. MR 624929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] N. T. Peck and T. Starbird. $L\sb{0}$ is $\omega $-transitive . Proc. Amer. Math. Soc. 83 (1981) 700-704. MR 630040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] A. J. Pach, M. A. Smith and B. Turett. Flat Orlicz spaces . Proc. Amer. Math. Soc. 81 (1981) 528-530. MR 601722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Richard B. Darst. Convergence of $L\sb{p}$ approximations as $p\rightarrow \infty $ . Proc. Amer. Math. Soc. 81 (1981) 433-436. MR 597657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Joseph A. Cima and Barnet M. Weinstock. The Zygmund condition for Bloch functions in the ball in ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 79 (1980) 597-600. MR 572311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Roshdi Khalil. Trace-class norm multipliers . Proc. Amer. Math. Soc. 79 (1980) 379-387. MR 567977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Michael Cambern. On $L\sp{1}$ isomorphisms . Proc. Amer. Math. Soc. 78 (1980) 227-228. MR 550500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Harald Luschgy. Extreme invariant positive operators on $L\sb{p}$-spaces . Proc. Amer. Math. Soc. 72 (1978) 301-304. MR 507328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] S. Ramaswamy. A simple proof of Clarkson's inequality . Proc. Amer. Math. Soc. 68 (1978) 249-250. MR 0492135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Robert Sharpley. Fractional integration in Orlicz spaces . Proc. Amer. Math. Soc. 59 (1976) 99-106. MR 0410357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Peter Ørno. A note on unconditionally converging series in $L\sb{p}$ . Proc. Amer. Math. Soc. 59 (1976) 252-254. MR 0458156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 163 found      Go to page: < 2 3 4 5 6